Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Asymptotic expansion of morphological resonance frequencies in Mie scattering

Not Accessible

Your library or personal account may give you access

Abstract

A high-order asymptotic expansion for the size parameters xn(l) of electromagnetic resonances of large spherical dielectric scatterers is reported. The expansion is calculated up to order n−8/3, where n is the mode number and is valid for small orders l. Its accuracy is studied as a function of n, l, and the refractive index. For the l = 1 mode, the relative accuracy is better than 10−4 for n > 50.

© 1993 Optical Society of America

Full Article  |  PDF Article
More Like This
Explicit asymptotic formulas for the positions, widths, and strengths of resonances in Mie scattering

C. C. Lam, P. T. Leung, and K. Young
J. Opt. Soc. Am. B 9(9) 1585-1592 (1992)

Controlled modification of the expansion order as a tool in Mie computations

Günther Roll, Thomas Kaiser, and Gustav Schweiger
Appl. Opt. 37(12) 2483-2492 (1998)

Effect of perturbations on the widths of narrow morphology-dependent resonances in Mie scattering

H. M. Lai, C. C. Lam, P. T. Leung, and K. Young
J. Opt. Soc. Am. B 8(9) 1962-1973 (1991)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (2)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Tables (2)

You do not have subscription access to this journal. Article tables are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (5)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved